Admin

Daily Schedule

Our school operates using a Day 1-5 cycle.

• 8:35 a.m. - Supervision begins on the yard
• 8:50 a.m.  - Entry
• 8:50-10:30 a.m. - 100-minute learning block
• 10:30-10:45 a.m. - Recess
• 10:45-11:35 a.m. - 50-minute learning block
• 11:35 a.m.-12:35 p.m. - Lunch (20 min.) and Recess (40 min.)
• 12:35-2:15 p.m. - 100-minute learning block
• 2:15-2:30 p.m. - Recess
• 2:30 - 3:20 p.m. - 50-minute learning block
• 3:20 p.m. - Dismissal